MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s40780-025-00476-9

Медицинская библиотека · Journal of pharmaceutical health care and sciences · 2025

Syndrome of inappropriate antidiuretic hormone secretion in a patient with colon cancer using CAPOX plus bevacizumab therapy: a case report.

Uchiyama Masanobu, Inoue Takafumi, Kojima Daibo, Watanabe Masato, Miyazaki Motoyasu, Nakano Takafumi, Yamashina Takuya, Imakyure Osamu, Matsuo Koichi

СтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Hyponatremia is an electrolyte abnormality that is often caused by the syndrome of inappropriate antidiuretic hormone secretion (SIADH) and frequently encountered in the field of oncology. Although SIADH is a known complication of certain chemotherapeutic agents, its occurrence with oxaliplatin is rare. We report a case of SIADH in a patient with colon cancer who was undergoing treatment comprising capecitabine and oxaliplatin (CAPOX) plus bevacizumab.

CASE PRESENTATION: A 70-year-old man with stage cT4bN2M0 colon cancer underwent chemotherapy with CAPOX plus bevacizumab. On day 7 of treatment, the patient developed severe hyponatremia (serum sodium level, 108 mmol/L) accompanied by nausea and ileus. Laboratory test results were consistent with SIADH, including low serum osmolality, elevated urine osmolality, elevated sodium concentration, and elevated antidiuretic hormone levels. The condition improved with 3% saline infusion and fluid restriction. No other underlying causes, such as central nervous system lesions or adrenal or thyroid dysfunction, were identified. CAPOX-induced SIADH was diagnosed based on clinical findings and the exclusion of other etiologies. Transition to second-line therapy was performed without SIADH recurrence.

CONCLUSIONS

Oxaliplatin-based regimens may rarely induce SIADH. Clinicians should be vigilant of electrolyte disturbances during chemotherapy and promptly manage hyponatremia to avoid severe complications.

Для цитирования: Uchiyama Masanobu, Inoue Takafumi, Kojima Daibo, Watanabe Masato, Miyazaki Motoyasu, Nakano Takafumi, Yamashina Takuya, Imakyure Osamu, Matsuo Koichi. Syndrome of inappropriate antidiuretic hormone secretion in a patient with colon cancer using CAPOX plus bevacizumab therapy: a case report.. Journal of pharmaceutical health care and sciences. 2025. DOI: 10.1186/s40780-025-00476-9.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.